# SDR SWAA950330

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT BS 524, BETWEEN S15 AND 16L, AT BS 360 TO 420, BETWEEN S21 AND 22R, AT BS 998, BETWEEN S22 AND 23L, AT BS 931, BELOW S21R, AT BS 346, S24R, AT BS 345-360, BETWEEN S21 AND 22R, AT BS 877, S26R, AT BS 260 TO 280, BETWEEN S23 AND 24R, AT BS 967, AT S20L, AND AT BS 184, AT WL 182, RBL 22.  REPAIRED ALL PER BOEING STRUCTURAL REPAIR MANUAL.
